# SDR AWXA200501197

- Difficulty date: September 24, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266023
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED THE NR 5 SLAT LOWER SKIN CRACKED, .750 INCHES IN LENGTH, APPROXIMATELY 39 INCHES FROM INBOARD SIDE, UNDER THE CENTER AUXILIARY TRACK AT SS 163.53.  MAINTENANCE REMOVED DAMAGED PART OF SKIN ON THE NR 5 SLAT IAW BOEING 737-300 SRM 57-43-01-02R6 FIG 201.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-02R6 FIG 201.  INSTALLED FABRICATED REPAIR PARTS ONTO THE NR 5 SLAT LOWER SKIN IAW BOEING 737-300 SRM 57-43-01-02R6 FIG 201.
